# SDR DL72W991293

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT F-1 LETTER CHECK, AFT ENTRY DOOR CUTOUT RT FRAME HAS .5 INCH VISIBLE CRACK 6 INCHES BELOW UPPER STOP CASTING. REPAIRED PER SRM 53-10-9.
